American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L89) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Christian Le Merdy, Éric Ricard and Jean Roydor. Completely $1$-complemented subspaces of Schatten spaces. Trans. Amer. Math. Soc. 361 (2009) 849-887. MR 2452827.
Abstract, references, and article information   
View Article: PDF

[2] Marius Dadarlat and Erik Guentner. Constructions preserving Hilbert space uniform embeddability of discrete groups. Trans. Amer. Math. Soc. 355 (2003) 3253-3275. MR 1974686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James A. Mingo. A classification of one dimensional almost periodic tilings arising from the projection method. Trans. Amer. Math. Soc. 352 (2000) 5263-5277. MR 1709776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Corran Webster and Soren Winkler. The Krein-Milman theorem in operator convexity. Trans. Amer. Math. Soc. 351 (1999) 307-322. MR 1615970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1